MathSciNet Relay Station
MathSciNet bibliographic data
MR2548495 (2011b:60021) 60B20 (15B52 60G52)
Auffinger, Antonio; Ben Arous, Gérard; Péché, Sandrine Poisson convergence for the largest eigenvalues of heavy tailed random matrices. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 3, 589–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement